| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump did not working due to high blood glucose.Customer had using insulin pump system within 48 hours of reported high blood glucose event.The customer treated high blood glucose with shot.Customer was neither in emergency room, nor admitted into hospital.Drive support cap was normal.The insulin pump will not be returned for analysis.